# SDR DALA2020080312692

- Difficulty date: July 30, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 88,810 hours, 39,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACKS AT L1 AND 28 INOERATIVE. CORRECTIVE ACTION: REPLACED BATTERY PACK. SYSTEM OPERATION IS NORMAL. (LP 6443853)
